# SDR ASAA0946347

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C2779910
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE NEAR FWD WHEEL WELL LT SIDE.  CUT OUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR FILLER AND DOUBLER IAW EA.
